# SDR ORJA9947

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53551
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Bs 1240
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SJC, OVERHEAD EMERGENCY LIGHTS INOPERATIVE AT STATION 1240.  REMOVED CEILING PANEL AND FOUND LOOSE WIRES, RECONNECTED.  OPS CHECK NORMAL.  (M)
